# SDR DHL2001742004

- Difficulty date: April 11, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT DOOR FWD SILL PLATE FWD CORNER CRACKED.  DEFFERD PER GMM 3.5 CAT 1 REF GMM 20.2 PAGE 1 PARAG C ITEM C ON DMI  5135E.THIS SDR REMAINS OPEN.
